MathSciNet Relay Station
MathSciNet bibliographic data
MR2093778 (2005f:35285) 35Q55 (35C05 78A60)
Liu, Chunping Exact solutions for the higher-order nonlinear Schördinger equation in nonlinear optical fibres. [Exact solutions for the higher-order nonlinear Schrödinger equation in nonlinear optical fibres] Chaos Solitons Fractals 23 (2005), no. 3, 949–955.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement